Please Pray for Me Regarding My New Medication

Dear brothers and sisters, please pray for me.
My doctor finally took me off the 2 mg. a day of Risperdal which I had been taking for 8 years (and caused me to gain 100 pounds of weight). He has put me on a different medication, GEODON, for my depression, and I’m having a difficult time adjusting to this medication after years of Risperdal. The Geodon works fine from the time I take my morning dose at 7 a.m., but then from about
3:00 pm until my next dose at 8 pm, I become extremely hyper and nervous on this medication. I know it is probably my body trying to get used to it, but it is still very upsetting.

Would you please pray for me that God will help my body adjust more quickly to this medication? The feeling of being wired and hyper for 5 hours is very distressing to me.
Thank you all & God bless you,
Love,
Jaypeeto4
+JMJ+

Praying for you. I hate med changes. They can really do a number on you. Please call your doctor back in a day or so if you’re still feeling stange.

Thank you, mommyof4, for your kind prayers for me.
God love you,
Jaypeeto4
+JMJ+

Praying…

[LEFT]Hail Mary, full of grace, the Lord is with Thee, Blessed art Thou amongst women, and blessed is the fruit of Thy womb, Jesus.
Holy Mary, Mother of God, pray for us sinners now and at the hour of our death. Amen[/LEFT]

I understand, they took me off my beta blocker for my surgery, and I feel like I’m not me. Praying for you

I’m praying for you, jaypee.

Praying Jaypee, it takes a while for our bodies to adjust to changes in meds!

Praying for you :gopray2: agreed, it may be a normal adjusting phase, but if it persists go back to the doctor.

Oh, how I hate med changes!! Please, do go back to the doctor if the problems persist…
:byzsoc: I am praying for you.:byzsoc:

I understand what you’re go through Jaypeeto, and I’ll be praying for you. :gopray2:

Thank you, all you wonderful and dear people.
Right now I feel fine (1:56 pm), but the weird agitation will start in about an hour or two and last about 4 or 5 hours. Thanks so much for your kindly prayers.
God bless,
Love,
Jaypeeto4
+JMJ+

I assure you of my prayers.

You wonderful people, thank you for praying for me !!

Your prayers DO seem to be helping !!
Yesterday, for the first time,
I didn’t experience the 5 hours of extreme agitation from 3 to about 8pm. Thanks so much again and God bless all of you.

Love,
Jaypeeto4
+JMJ+

May God give your doctor wisdom and May God help you as he helps me overcome diabetes.

I prayed for you.

Praying for you in your struggles. Will offer up your intention during my holy hour.

May God richly bless all of you who are praying for me.
It is really helping, and I can’t begin to tell you just how MUCH I appreciate your kindnesses.

God love you,
Jaypeeto4
+JMJ+

Jaypeeto4,

We will be praying for you. :gopray:

Judeluke

May peace of mind, body, and soul be yours soon through God’s love and compassion and from all of us here who support and console you. Amen.

Blessings to you and your family.

DISCLAIMER: The views and opinions expressed in these forums do not necessarily reflect those of Catholic Answers. For official apologetics resources please visit www.catholic.com.